# SDR REXA2019061901028

- Difficulty date: June 19, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC **** ] INITIAL INSPECTION: CORROSION ON STRINGER SPLICE 26R IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5 "SUMMARY OF NRC: 00095 CORROSION LEVEL: 2. DUE TO EXCESIVE CORROSION ON STR SPLICE 26R IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT WILL BE REPLACE. SPLICE 26R IN STA. FS= 327 TO FS= 337 WAS REPLACED PER SRM 51-42-06-001-001-A01.
